Doctor insights on:
Sore Arm After Flu Shot
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read more
Sounds like: ...Your body is reacting to the flu shot which is exactly what it's supposed to do. This immun response is preparing your body for when you get exposed to live influenza virus this winter, and it will protect you. If the redness or pain persists for more than a day or worsens, call the doctor who gave you the shot. ...Read more
Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read moreSee 1 more doctor answer
Had flu shot 3 days ago. Spot on arm still painful, swollen, red and hot. Still feeling unwell; fever, bodyaches, weakness and sore throat. Normal?
Not normal, not rare: These side effects, while not exactly "normal," are also not uncommon. Hopefully they will disappear soon but the flu shot can rarely cause serious long-standing side effects. What is unfortunate is that a large body of research shows that flu shots are not particularly effective! See http://articles.mercola.com/sites/articles/archive/2010/11/01/flu-vaccine-and-its-side-effects.aspx ...Read moreSee 2 more doctor answers
Got flu shot on Wednesday. 2 days later, stuffy nose/yellow mucous, body aches , kinda dry mouth/sore throat ,swollen lymph nodes. Flu shot symptoms?
Can left arm muscle pain be sign of heart attack? Woke up feeling like when you get arm soreness from flu shot, but been two weeks since flu shot
Got the flu shot 4 weeks ago became sick few days ago w/sore &swollen glands, bil ear pain , congestion in back of throat achey is this flu or cold?
Several things: Your flu shot was early enough to protect you from those 3 strains but there has been other strains this year that have infected those who got the shot.There are a bunch of other viruses; adenovirus, parainfluenza virus & others that give symptoms like you describe.Rest, good hydration & diet should help you heal. ...Read moreSee 1 more doctor answer
Usually does: Since the shot is given into the muscle it will often hurt.The pain is similar to getting hit in that location, but should subside over the next day or two. ...Read more
I have had flu jag in october , but still getting very strong flu symptoms, shivering, sweating, sore throat, sore head and sore mussels ?
No: See a doctor and get this evaluated. Something is amiss and needs to be diagnosed and corrected. Best wishes. ...Read more
Got flu shot on friday. 36 hours later sore throat and headache. No fever . Could this be immune response to vaccine?
Started coughing yesterday, chest and throat sore. Feel achy all over. Had flu shot in november. Any suggestions?
Viral URI?: Your symptoms suggest you may have viral uri.Consult your doctor to find out if thats what you have. ...Read more
See a doctor: You should not be having pain at the injection site for months after an injection unless something is seriously wrong. Either they hit a nerve, there is infection or a blood collection at the site, or some other issue. This needs to be assessed medically and dealt with once the source of pain has been determined. Good luck. ...Read more
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read more
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?
Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more
- Talk to a doctor live online for free
- Arm soreness after flu shot
- Why is my arm sore after a flu shot?
- Pain in arm after flu shot
- Ask a doctor a question free online
- Red arm after flu shot
- Sore arm after tetanus shot
- Soreness after tetanus shot in arm
- Arm sore after pneumonia shot
- Talk to a infectious disease specialist online